# SDR QXEA200400687

- Difficulty date: September 17, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 7,699 hours, 8,317 cycles
- Engine: Pwc PW150A
- System (JASC): 2760 · Drag Control System
- Part: Hinge
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB SPOILER MIDDLE HINGE ASSEMBLY IS DAMAGED AT PCU TOGGLE LINK ATTACH POINT.  PERFORMED HFEC IAW-8 400 NDTM PN 651-00-02.  NO CRACKS NOTED. REPAIRED.
